A New Modified Algorithm for Solving Periodic Tridiagonal Systems

被引:36
|
作者
An, Xiaohong [1 ]
Xu, Zhong [1 ]
Lu, Quan [1 ]
机构
[1] NW Polytech Univ, Dept Math, Xian 710072, Shaanxi, Peoples R China
关键词
Periodic tridiagonal matrix; Thomas algorithm; Modified algorithm;
D O I
10.1145/1399504.1360639
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, a new modified algorithm for solving periodic tridiagonal systems is presented. The algorithm and the Thomas algorithm for solving periodic tridiagonal systems require about the same amount of work. On the other hand, parallel computations can be implemented in the new algorithm.
引用
收藏
页码:1 / 4
页数:4
相关论文
共 50 条
  • [1] A New Algorithm for Solving Periodic Tridiagonal Systems
    Lei, Xiaona
    Xu, Zhong
    Lu, Quan
    [J]. PROCEEDINGS OF THE THIRD INTERNATIONAL WORKSHOP ON MATRIX ANALYSIS AND APPPLICATIONS, VOL 1, 2009, : 377 - 380
  • [2] New algorithms for solving periodic tridiagonal and periodic pentadiagonal linear systems
    Sogabe, Tomohiro
    [J]. APPLIED MATHEMATICS AND COMPUTATION, 2008, 202 (02) : 850 - 856
  • [3] A New Algorithm for Solving Block-tridiagonal Systems of Linear Equations
    Tan, Fuping
    [J]. PROCEEDINGS OF THE THIRD INTERNATIONAL WORKSHOP ON MATRIX ANALYSIS AND APPLICATIONS, VOL 2, 2009, : 265 - 268
  • [4] A parallel algorithm for solving tridiagonal linear systems
    Gong, Xiping
    Song, Junqiang
    Zhang, Lilun
    Zhao, Wentao
    Wu, Jianping
    [J]. DCABES 2007 Proceedings, Vols I and II, 2007, : 19 - 22
  • [5] A FAST ALGORITHM FOR SOLVING SPECIAL TRIDIAGONAL SYSTEMS
    YAN, WM
    CHUNG, KL
    [J]. COMPUTING, 1994, 52 (02) : 203 - 211
  • [6] Extended algorithm for solving special tridiagonal systems
    Yan, W.M.
    Chung, K.L.
    [J]. Journal of Information Science and Engineering, 1996, 12 (03):
  • [7] A PARALLEL ALGORITHM FOR SOLVING TRIDIAGONAL LINEAR SYSTEMS
    Fanache, Dumitru
    [J]. JOURNAL OF SCIENCE AND ARTS, 2008, (02): : 237 - 243
  • [8] A symbolic algorithm for periodic tridiagonal systems of equations
    Ji-Teng Jia
    Qiong-Xiang Kong
    [J]. Journal of Mathematical Chemistry, 2014, 52 : 2222 - 2233
  • [9] A symbolic algorithm for periodic tridiagonal systems of equations
    Jia, Ji-Teng
    Kong, Qiong-Xiang
    [J]. JOURNAL OF MATHEMATICAL CHEMISTRY, 2014, 52 (08) : 2222 - 2233
  • [10] Parallel algorithm for solving special tridiagonal systems on ring networks
    Chung, K.-L.
    Yan, W.-M.
    Wu, J.-G.
    [J]. Computing (Vienna/New York), 1996, 56 (04): : 385 - 395